Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Goodland, KS

June 10, 2007Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at Jun 10, 2007, 7:46 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2007, 7:46 PM MDT (01:46 UTC)
Expired
Jun 10, 2007, 8:45 PM MDT
In force
59 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 108 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:35 PM MDTHAIL 0.7511 N Max, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2602 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 110146
SVRGLD
NEC057-087-110245-
/O.NEW.KGLD.SV.W.0099.070611T0146Z-070611T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
846 PM CDT SUN JUN 10 2007

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM CDT(845 PM MDT)

* AT 743 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 26 MILES
  NORTHWEST OF STRATTON NE...OR ABOUT 9 MILES SOUTH OF IMPERIAL...
  MOVING EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN DUNDY COUNTY AROUND 810 PM MDT...
  RURAL NORTHWESTERN HITCHCOCK COUNTY AROUND 940 PM CDT...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER HAS BEEN
OBSERVED OR INDICATED BY RADAR. IF YOU ARE IN THE PATH OF THIS
STORM...MOVE INDOORS TO A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
UNTIL THE STORM PASSES.

LAT...LON 4034 10133 4035 10167 4013 10123 4034 10112

$$

MCGUIRE
3 follow-up statements
000 
WWUS53 KGLD 110157
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
756 PM MDT SUN JUN 10 2007

NEC057-087-110245-
/O.CON.KGLD.SV.W.0099.000000T0000Z-070611T0245Z/
DUNDY NE-HITCHCOCK NE-
856 PM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT(845 PM MDT) FOR NORTHWESTERN HITCHCOCK AND NORTHEASTERN DUNDY
COUNTIES...

AT 753 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 4 MILES SOUTH OF ENDERS...MOVING SOUTHEAST AT 15 MPH.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY 
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN 
GOODLAND.

LAT...LON 4034 10133 4035 10167 4013 10123 4034 10112

$$

MCGUIRE
000 
WWUS53 KGLD 110210
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
809 PM MDT SUN JUN 10 2007

NEC057-087-110245-
/O.CON.KGLD.SV.W.0099.000000T0000Z-070611T0245Z/
DUNDY NE-HITCHCOCK NE-
909 PM CDT SUN JUN 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
CDT(845 PM MDT) FOR NORTHERN HITCHCOCK AND NORTHEASTERN DUNDY
COUNTIES...

AT 802 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH WAS LOCATED 9 
MILES SOUTHWEST OF WAUNETA. THIS STORM WAS MOVING SOUTHEAST AT 20 
MPH.

THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 43 AND 54.

LAT...LON 4034 10155 4026 10158 4010 10132 4034 10074

$$

MCGUIRE
000 
WWUS53 KGLD 110243
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
841 PM MDT SUN JUN 10 2007

NEC057-087-110251-
/O.EXP.KGLD.SV.W.0099.000000T0000Z-070611T0245Z/
DUNDY NE-HITCHCOCK NE-
941 PM CDT SUN JUN 10 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HITCHCOCK AND
NORTHEASTERN DUNDY COUNTIES EXPIRES AT 945 PM CDT(845 PM MDT)...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE. THROUGH 1030 PM CDT...PENNY SIZE HAIL AND WIND 
GUSTS TO AROUND 45 MPH WILL CONTINUE ACROSS HITCHCOCK AND RED WILLOW 
COUNTIES AS THE COMPLEX OF STORMS MOVES SOUTHEAST AT 25 MPH.

LAT...LON 4034 10155 4026 10158 4010 10132 4034 10074

$$

MCGUIRE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:40 PM MDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 10, 2:40 PM MDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
240 PM MDT SUN JUN 10 2007

.DISCUSSION...
MAIN FORECAST CONCERNS REMAINS CENTERED ON PRECIP CHANCES THROUGH
MUCH OF THE SEVEN DAY PERIOD.

UPPER AIR ANALYSIS AT 12 UTC SHOWS THE UPPER RIDGE ALOFT OVER THE
MISSISSIPPI VALLEY. LATEST 18Z MSAS SFC ANALYSIS INDICATES A SFC LEE
TROUGH OVER EASTERN COLORADO. ALTHOUGH WARM AIR AROUND 700 MB HAS
KEPT THE AREA CAPPED FOR MUCH OF TODAY...CONVERGENCE ON THIS TROUGH
COMBINED WITH A DRY LINE IN EASTERN COLORADO HAS LEAD TO ISOLATED
TSRA TO DEVELOP IN PORTIONS OF YUMA COUNTY ATTM. BOUNDARY LAYER
MOISTURE HAS INCREASED ACROSS THE AREA SINCE YESTERDAY AND WITH AN
UPPER LEVEL DISTURBANCE ROTATING INTO THE RGN IN SOUTHWESTERLY FLOW
ALOFT...EXPECT ADDITIONAL TSRA TO DEVELOP THIS EVENING. ALTHOUGH
WITH WEAK UPPER DYNAMICS ALOFT...EXPECT COVERAGE TO NOT BE THAT
GREAT SO KEPT SLIGHT CHANCE POPS. LOWS TONIGHT WILL ONCE AGAIN BE
MILD WITH READINGS IN THE 60S.

FOR MON THE UPPER PATTERN DOES NOT CHANGE TOO MUCH AS THE FLOW ALOFT
REMAINS OUT OF THE SOUTHWEST. AGAIN SEVERAL S/WV TROUGHS WILL MOVE
INTO THE AREA AND WITH DECENT BOUNDARY LAYER MOISTURE...STEEP LAPSE
RATES...AND AN UNSTABLE ATMOSPHERE...FEEL THAT TSRA CAN ONCE AGAIN
DEVELOP. HOWEVER TEMPERATURES AT MID LEVELS AGAIN WARM UP ENOUGH TO
FORM A CAP. TSRA CHANCES WILL INCREASE MORE TOWARD MON EVENING AS
MID LEVEL TEMPS COOL OFF MORE. WITH NOT MUCH CHANGE IN THE OVERALL
PATTERN MON...EXPECT HIGHS TO WARM INTO THE LOWER 90S.

SOUTHERN STREAM UPPER LOW OVER SOUTHERN ARIZONA WITH AN UPPER TROUGH
MOVING ACROSS SOUTHERN CANADA IN CONJUNCTION WITH A STRONG CLOSED LOW
OFF THE ATLANTIC COAST WILL RESULT IN A OMEGA BLOCKING PATTERN TO
BECOME ESTABLISHED OVER PORTIONS OF THE CENTRAL PLAINS TO THE GREAT
LAKES REGION. THE NAM IS SLOWER THAN THE GFS AND UKMET IN THE
EVOLUTION OF THE SOUTHERN STREAM LOW AND ALSO LIFTS THE NORTHERN
UPPER TROUGH FURTHER TO THE NORTH. PREFER THE GFS/UKMET SOLUTIONS
WITH THE EVOLUTION OF THE TWO SYSTEMS FOR THE TUE-WED PERIOD.
SYNOPTIC SCALE ASCENT WILL INCREASE AS THE SOUTHERN STREAM UPPER LOW
AND NORTHERN UPPER TROUGH PHASE WITH EACH OTHER. AS 700 HPA TEMPS
COOL...TSRA CHANCES INCREASE TUE. SOUTHERLY FLOW WILL CONTINUE IN
ERNEST...TRANSPORTING ADDITIONAL MOISTURE INTO THE AREA. MIXING
RATIOS AT 850 HPA INCREASE TO AROUND 12 G/KG AND WITH LAYER PWS
INDICATING CLOSE TO 200% ABOVE NORMAL...HEAVY RAIN IS NOT OUT OF THE
REALM OF POSSIBILITY. MAINTAINED CATEGORICAL POPS FOR MUCH OF TUE BUT
INTRODUCED LIKELY POPS TOWARD THE EASTERN QUARTER OF THE CWA TUE
NIGHT AND ALSO MENTIONED THE POSSIBILITY OF HEAVY RAIN AS A 30 KT
LLVL JET WILL BECOME ESTABLISHED OVER CENTRAL KANSAS. A WEAK FRONTAL
BOUNDARY WILL SLIDE THROUGH THE AREA LATE TUE/EARLY WED SUPPORTING
TSRA CHANCES OVERNIGHT. ALTHOUGH NORTHERLY WINDS BEHIND THE FRONT
WILL DECREASE THE AMOUNT OF MOISTURE ADVECTION INTO THE
AREA...BELIEVE ENOUGH INSTABILITY AND MOISTURE WILL REMAIN IN
ADDITION TO A DECENT S/WV TROUGH THAT WILL MOVE INTO THE AREA TO
SUPPORT CONTINUED CHANCES OF TSRA WED. TEMPS WILL COOL OFF BOTH DAYS
BUT ESPECIALLY WED DUE TO FROPA. HIGHS WILL GENERALLY BE IN THE 80S.

GFS/CANADIAN/ECMWF INDICATE THE UPPER LOW TO REMAIN STALLED OUT OVER
THE PLAINS THUR AS THE HIGH AMPLITUDE OMEGA BLOCK REMAINS ANCHORED
OVER THE GREAT LAKES. SEVERAL UPPER LEVEL DISTURBANCES WILL CONTINUE
TO HIT THE AREA...LEADING TO CONTINUED CHANCES OF TSRA THROUGH SAT.
TRENDED HPC GUIDANCE POP NUMBERS DOWN TO BELOW CATEGORICAL DUE TO
THE UNCERTAINTY OF WHERE THE STORMS WILL DEVELOP IN THE CWA. BESIDES
THE UPPER LEVEL DYNAMICS DO NOT LOOK TOO IMPRESSIVE. TEMPS WILL BE
AROUND CLIMATOLOGICAL NORMS IN THE 80S AS CLOUD COVER WILL
COUNTERACT THE EFFECTS OF THE TROPICAL AIRMASS. BOTH RUNS OF THE 00
UTC ECMWF AND THE 12 UTC GFS SHOW AN UPPER LEVEL RIDGE BUILDING INTO
THE ROCKIES WITH THE PESKY UPPER LOW STALLING OVER THE SOUTHERN
PLAINS. ALTHOUGH SOUTHERLY WINDS AT THE SFC WILL KEEP AMPLE LLVL
MOISTURE IN PLACE...INCREASING MID LEVEL TEMPS ASSOCIATED WITH
BUILDING UPPER RIDGE OUT WEST CAN EFFECTIVELY SUPPRESS PRECIP SO
LEFT SAT AND SUN DRY FOR NOW.

.AVIATION...A SURFACE TROUGH AXIS IN EASTERN COLORADO WILL BE THE
FOCUS FOR THUNDERSTORMS THIS EVENING AS SHORTWAVE ENERGY MOVES UP
THE BACK OF THE RIDGE ALOFT. THESE STORMS WILL DRIFT EAST AND AFFECT
TAF SITES KGLD AND KMCK THIS EVENING. CLOUDS WILL INCREASE BUT
CONDITIONS SHOULD REMAIN VFR EXCEPT UNDER THUNDERSTORMS WHERE SOME
LOCAL MVFR CONDITIONS WILL EXIST. LATER TONIGHT CLOUDS WILL DECREASE
TO A CLEAR SKY AFTER 12Z MONDAY.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

CLK
Hazardous weather outlook, Jun 10, 10:45 AM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT SUN JUN 10 2007

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-111215-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT SUN JUN 10 2007 /1145 AM CDT SUN JUN 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SURFACE TROUGH NEAR THE EASTERN COLORADO BORDER WILL PROVIDE
THE FOCUS FOR A FEW THUNDERSTORMS EXPECTED TO MOVE ACROSS THE TRI-
STATE AREA THIS EVENING. THE PRIMARY THREAT WITH ANY STORMS THAT
DEVELOP IS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MOISTURE WILL CONTINUE TO BE TRANSPORTED INTO THE CENTRAL HIGH
PLAINS BY A SOUTH WIND AHEAD OF A SURFACE TROUGH AS A SERIES OF
UPPER LEVEL DISTURBANCES MOVE ACROSS REGION. THIS WILL PRODUCE A
CHANCE OF THUNDERSTORMS EACH DAY FROM MONDAY THROUGH WEDNESDAY
ACROSS THE TRI-STATE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
THREAT BUT LARGE HAIL AND DAMAGING WINDS MAY BE PRODUCED WITH SOME
OF THE STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT.

FS

In the hours before

Special weather statement, Jun 10, 2:18 PM MDT, 5 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
218 PM MDT SUN JUN 10 2007

COZ090-102045-
YUMA COUNTY-
218 PM MDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ABARR...MOVING NORTHEAST AT
10 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

MCGUIRE
Special weather statement, Jun 10, 5:28 PM MDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
528 PM MDT SUN JUN 10 2007

COZ090-110000-
YUMA COUNTY-
528 PM MDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 527 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BONNY RESERVOIR...MOVING EAST AT 10 MPH.

PENNY SIZE HAIL AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THIS STORM INTENSIFIES AND
BECOMES SEVERE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 207 AND 220.

MCGUIRE
Local storm report, Jun 10, 6:03 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
603 PM MDT SUN JUN 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             3 N HALE                39.67N 102.13W
06/10/2007  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

&&

BLM
Special weather statement, Jun 10, 7:33 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
733 PM MDT SUN JUN 10 2007

NEZ079-080-110200-
DUNDY-HITCHCOCK-
733 PM MDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR DUNDY COUNTY IN SOUTHWEST NEBRASKA AND HITCHCOCK
COUNTY IN SOUTHWEST NEBRASKA...

AT 728 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTH OF CHAMPION...OR 10 MILES SOUTHWEST
OF IMPERIAL...MOVING SOUTHEAST AT 12 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.

PEOPLE IN NORTHEASTERN DUNDY AND NORTHWESTERN HITCHCOCK COUNTIES...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED
IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.

MCGUIRE
Special weather statement, Jun 10, 7:38 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
738 PM MDT SUN JUN 10 2007

COZ091-092-110245-
CHEYENNE COUNTY-KIT CARSON COUNTY-
738 PM MDT SUN JUN 10 2007

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 733 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF BOYERO...OR 17 MILES
NORTHWEST OF AROYA...MOVING EAST AROUND 15 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

MCGUIRE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:32 PM MDTSevere Thunderstorm WarningGLDDundy13 min
Jun 11, 4:05 PM MDTSevere Thunderstorm WarningGLDDundy25 min
Jun 11, 5:18 PM MDTSevere Thunderstorm WarningGLDDundy57 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.